Our expert says:
You are right that side effects have been reported, but these have been in isolated cases and some of these things have been reported in women not on Duphaston, so it is not clear whether Duphaston really causes any of them.
On the other hand, it seems more and more clear that Duphaston is not particularly useful in situations such as yours to prevent a miscarriage. The UK has withdrawn the drug from the market a few months ago, becuase the research suggests that it is not useful. This is a new development. You should discuss this with your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.